Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

August 11, 2015Hunterdon County, Somerset County, New Jersey; Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 11, 2015, 2:32 PM EDT for Hunterdon County, Somerset County, New Jersey; Bucks County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2015, 2:32 PM EDT (18:32 UTC)
Expired
Aug 11, 2015, 3:30 PM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Somerset County, NJ, Bucks County, PA

The radar

The Philadelphia radar (KDIX), 65 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

841 
WWUS81 KPHI 111832
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
232 PM EDT TUE AUG 11 2015
 
NJZ009-010-015-PAZ103>106-111930-
SOMERSET-HUNTERDON-MERCER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER
BUCKS-UPPER BUCKS-
232 PM EDT TUE AUG 11 2015

...A LINE OF STRONGER THUNDERSTORMS WILL AFFECT NORTHWESTERN 
MERCER... HUNTERDON...SOMERSET...SOUTHERN MORRIS...NORTHWESTERN 
MIDDLESEX... BUCKS AND NORTH CENTRAL MONTGOMERY COUNTIES...

AT 230 PM EDT...A LINE OF INCREASINGLY STRONGER THUNDERSTORMS  
EXTENDED FROM ANNANDALE TO NEAR FRENCHTOWN TO REVERE TO PERKASIE... 
AND MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY 
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS. HALF INCH RAINS WITHIN AN HOUR ARE LIKELY.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING 
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER 
INSIDE A BUILDING OR VEHICLE.


LOCATIONS IMPACTED INCLUDE...
TRENTON...NEW BRUNSWICK...SOMERVILLE...SOMERSET...BRIDGEWATER...
EWING...MIDDLESEX...PRINCETON...BOUND BROOK...MANVILLE...
QUAKERTOWN...PERKASIE...DOYLESTOWN...BYRAM...SOUDERTON...
BEDMINSTER...FLEMINGTON...CHALFONT...TINICUM AND HIGH BRIDGE.


LAT...LON 4060 7445 4057 7453 4049 7446 4042 7458
      4040 7459 4037 7462 4034 7463 4013 7494
      4036 7544 4052 7521 4057 7506 4073 7491
      4063 7442
TIME...MOT...LOC 1830Z 292DEG 16KT 4065 7490 4055 7499 4050 7513 4039
7530
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 11, 11:46 AM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Aug 11, 11:46 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1146 AM EDT TUE AUG 11 2015

.SYNOPSIS...
A COLD FRONT WILL CROSS OUR REGION THIS EVENING, THEN HIGH PRESSURE
FOLLOWS FOR WEDNESDAY INTO SATURDAY. ANOTHER FRONTAL BOUNDARY FROM
THE NORTHWEST IS FORECAST TO DROP INTO OUR REGION LATE ON SATURDAY,
THEN STALL AND GRADUALLY WEAKEN.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WATER VAPOR IMAGERY SHOWS AN UPPER-LEVEL TROUGH AMPLIFYING
INTO THE NORTHEAST AND MID ATLANTIC. IT ALSO SHOWS A LOT OF MID
LEVEL DRY AIR STARTING TO OVERSPREAD OUR CWA FROM THE WEST. A
LOW-LEVEL JET AROUND 40 KNOTS, THE STRONGER WAA AND MOISTURE
ADVECTION HAS SHIFTED TO OUR NORTHEAST AND HAS TAKEN THE MORE
WIDESPREAD SHOWERS WITH IT. SOME LOW-LEVEL HEATING IS OCCURRING
DESPITE THE CLOUD COVER, HOWEVER BREAKS ARE ARRIVING INTO THE FAR
WESTERN ZONES AND ALSO ACROSS PORTIONS OF THE DELMARVA. THIS IS
RESULTING IN THE DEVELOPMENT OF SOME ADDITIONAL SHOWERS AND EVEN
ISOLATED THUNDER AHEAD OF A COLD FRONT. THIS ADDITIONAL
DEVELOPMENT IS EXPECTED TO CONTINUE THROUGH THE AFTERNOON HOURS.

IT APPEARS THAT WHILE THE LAPSE RATES AND VERTICAL SHEAR WEAKEN SOME
THROUGH THE AFTERNOON, ENOUGH FORCING WITHIN A MOIST ENVIRONMENT
WILL ALLOW FOR ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT.
THIS WILL DEPEND THOUGH ON HOW MUCH INSTABILITY CAN BE REALIZED IN
THE WAKE OF THE WIDESPREAD MORNING SHOWERS AND LOW CLOUDS. AT
LEAST SOME BREAKS IN THE CLOUDS ARE EXPECTED HOWEVER FROM WEST TO
EAST. THE REGION IS WITHIN AN AREA OF MODERATELY STRONG CYCLONIC
UPPER-LEVEL FLOW WHICH COMBINED WITH SOME FRONTAL LIFT AND
EMBEDDED WEAK DISTURBANCES COULD ALLOW FOR A FEW THUNDERSTORMS
THAT BECOME ROBUST ENOUGH TO PRODUCE A LOCALLY STRONG WIND GUST.
IN ADDITION, WHILE THE PW VALUES HAVE COME DOWN SOME THERE STILL
IS PLENTY OF MOISTURE IN PLACE WHICH WILL RESULT IN LOCAL
DOWNPOURS.

THE POPS WERE ADJUSTED BASED ON TRENDS THUS FAR. WE ARE EXPECTING
AFTERNOON ACTIVITY TO BE LESS IN COVERAGE COMPARED TO THIS
MORNING. THE HOURLY GRIDS WERE ADJUSTED BASED ON THE LATEST
OBSERVATIONS AND THEN THE LAMP/LAV GUIDANCE WAS BLENDED IN. A
HUMID DAY IS EXPECTED AHEAD OF THE COLD FRONT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE FRONT WILL CROSS THE REGION FROM W TO E DURG THE EVE HOURS
AND CONDS WILL IMPROVE BEHIND THE FRONT. EXPECT THE SKY TO CLEAR
AND THE WIND SHOULD BECOME NWLY BRINGING IN MUCH DRIER AIR.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE MID LEVEL PATTERN IS FORECAST TO FEATURE A RIDGE OVER THE
ROCKY MOUNTAIN STATES AND THE GREAT PLAINS ON WEDNESDAY WITH A
TROUGH OVER THE EAST. THE PATTERN SHOULD PERSIST IN THURSDAY
BEFORE BEGINNING TO TRANSITION ON FRIDAY AND SATURDAY. THE RIDGE
IS EXPECTED TO FLATTEN A BIT ON SUNDAY AND MONDAY AS IT WORKS ITS
WAY FROM THE GREAT LAKES TO THE NORTHEASTERN STATES.

IMPULSES TRAVELING IN THE NORTHWESTERLY MID LEVEL FLOW AND WEAK
INSTABILITY SHOULD RESULT IN THE DEVELOPMENT OF DIURNAL CUMULUS
OVER OUR REGION FOR WEDNESDAY AFTERNOON. ALSO, THERE IS A SLIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS, MAINLY IN OUR NORTHERN
COUNTIES. THE CLOUDS SHOULD START TO DISSIPATE AS THE SUN BEGINS
TO SET.

WE ARE ANTICIPATING A MAINLY CLEAR SKY FOR WEDNESDAY NIGHT INTO
FRIDAY AS HIGH PRESSURE BUILDS ACROSS OUR REGION FROM THE WEST.

A FINAL WEAK SHORT WAVE IN THE MID LEVEL FLOW IS EXPECTED TO PUSH
A FRONTAL BOUNDARY INTO OUR REGION LATE ON SATURDAY AS THE MID
LEVEL TROUGH CONTINUES TO LIFT AWAY TO OUR NORTHEAST. WE WILL
MENTION A CHANCE OF SHOWERS AND THUNDERSTORMS, MAINLY FOR OUR
COUNTIES IN EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY. THE
BOUNDARY IS ANTICIPATED TO STALL AND WEAKEN IN OUR FORECAST AREA.

TEMPERATURES FROM WEDNESDAY THROUGH MONDAY ARE FORECAST TO BE
TYPICAL FOR MID AUGUST. DEW POINT READINGS ARE EXPECTED TO FALL
INTO THE 50S IN MUCH OF OUR REGION FOR WEDNESDAY, THURSDAY AND
FRIDAY. DEW POINT READINGS SHOULD RISE BACK INTO THE 60S OVER THE
WEEKEND.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THIS AFTERNOON...CEILINGS IN THE 1000-2500 FOOT RANGE ARE
ANTICIPATED TO IMPROVE INTO THE VFR RANGE OVERALL BY LATER THIS
AFTERNOON WITH SOME BREAKS DEVELOPING. SOME SCATTERED BASES AROUND
2500 FEET SHOULD TEND TO REMAIN THOUGH AS THE IMPROVEMENT OCCURS.
SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED AS A COLD FRONT
ARRIVES. SOUTH TO SOUTHWEST WINDS AROUND 10 KNOTS WITH SOME LOCAL
GUSTINESS AT TIMES, POTENTIALLY BECOMING WESTERLY TOWARD EARLY
EVENING.

TONIGHT...ANY SHOWERS OR THUNDERSTORMS END MAINLY EARLY,
OTHERWISE VFR. WEST TO NORTHWEST WINDS AROUND 5 KNOTS.

OUTLOOK...
WEDNESDAY THROUGH SATURDAY...MAINLY VFR.

&&

.MARINE...
A SOUTHERLY FLOW WILL CONTINUE THIS AFTERNOON AHEAD OF A COLD
FRONT WITH ENOUGH MIXING TO ALLOW FOR SOME GUSTS TO AROUND 25
KNOTS ON THE COASTAL WATERS /A LITTLE LESS ON DELAWARE BAY
OVERALL/. THE SEAS HAVE RESPONDED AS WELL AND ARE IN THE 3-6 FOOT
RANGE. THE COLD FRONT MOVES THROUGH THIS EVENING AND THE WINDS
WILL THEN BECOME NWLY AND SLOWLY DECREASE. SEAS WILL SUBSIDE LATER
THIS EVENING. THE SMALL CRAFT ADVISORY CONTINUES THROUGH THIS
EVENING FOR THE COASTAL WATER ZONES.

OUTLOOK...
WEDNESDAY THROUGH SATURDAY...NO MARINE HEADLINES ARE ANTICIPATED.

&&

.RIP CURRENTS...
WITH A DECENT S WIND AHEAD OF AN APPROACHING COLD FRONT, ANOTHER
MODERATE RISK DAY APPEARS IN STORE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ450>455.

&&

SYNOPSIS...GORSE/IOVINO
NEAR TERM...GORSE
SHORT TERM...NIERENBERG
LONG TERM...IOVINO
AVIATION...GORSE/IOVINO
MARINE...GORSE/IOVINO/NIERENBERG
RIP CURRENTS...
Hazardous weather outlook, Aug 11, 4:00 AM EDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EDT TUE AUG 11 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-120800-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
400 AM EDT TUE AUG 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

MODERATE TO HEAVY RAINFALL TODAY MAY RESULT IN LOCALIZED FLOODING
IN AREAS OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-120800-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
400 AM EDT TUE AUG 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP
CURRENTS.

MODERATE TO HEAVY RAINFALL TODAY MAY RESULT IN LOCALIZED FLOODING
IN AREAS OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-120800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
400 AM EDT TUE AUG 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 11, 2:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
232 PM EDT TUE AUG 11 2015

NJZ009-010-015-PAZ103>106-111930-
SOMERSET-HUNTERDON-MERCER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER
BUCKS-UPPER BUCKS-
232 PM EDT TUE AUG 11 2015

...A LINE OF STRONGER THUNDERSTORMS WILL AFFECT NORTHWESTERN
MERCER... HUNTERDON...SOMERSET...SOUTHERN MORRIS...NORTHWESTERN
MIDDLESEX... BUCKS AND NORTH CENTRAL MONTGOMERY COUNTIES...

AT 230 PM EDT...A LINE OF INCREASINGLY STRONGER THUNDERSTORMS
EXTENDED FROM ANNANDALE TO NEAR FRENCHTOWN TO REVERE TO PERKASIE...
AND MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. HALF INCH RAINS WITHIN AN HOUR ARE LIKELY.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.

LOCATIONS IMPACTED INCLUDE...
TRENTON...NEW BRUNSWICK...SOMERVILLE...SOMERSET...BRIDGEWATER...
EWING...MIDDLESEX...PRINCETON...BOUND BROOK...MANVILLE...
QUAKERTOWN...PERKASIE...DOYLESTOWN...BYRAM...SOUDERTON...
BEDMINSTER...FLEMINGTON...CHALFONT...TINICUM AND HIGH BRIDGE.

LAT...LON 4060 7445 4057 7453 4049 7446 4042 7458
      4040 7459 4037 7462 4034 7463 4013 7494
      4036 7544 4052 7521 4057 7506 4073 7491
      4063 7442
TIME...MOT...LOC 1830Z 292DEG 16KT 4065 7490 4055 7499 4050 7513 4039
7530

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 3:44 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem4 hr
Aug 11, 4:48 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more4 hr
Aug 11, 3:16 PM EDTSpecial Weather StatementPHIMercer, Middlesex, Somerset59 min
Aug 11, 3:30 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Salem60 min
Aug 11, 4:11 PM EDTSpecial Weather StatementPHIBurlington, Middlesex, Monmouth64 min
Aug 11, 4:35 PM EDTSpecial Weather StatementPHICape May, Cumberland85 min
Aug 11, 4:50 PM EDTSpecial Marine WarningPHI85 min
Aug 11, 4:56 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean4 hr
Aug 11, 5:08 PM EDTSpecial Weather StatementPHIBurlington, Ocean52 min
Aug 11, 5:22 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean27 min
Aug 11, 6:13 PM EDTSpecial Marine WarningPHI92 min
Aug 11, 6:36 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean3 hr
Aug 11, 2:54 PM EDTSpecial Weather StatementPHIChester, Delaware, Montgomery, Philadelphia66 min
Aug 11, 4:18 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot57 min
Aug 11, 4:32 PM EDTSpecial Weather StatementPHITalbot88 min
Aug 11, 5:12 PM EDTSpecial Weather StatementPHISussex93 min

Nearby

Special Weather Statements in New Jersey, 2015Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.